PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 20 | 2 | 223-231
Tytuł artykułu

Recurrence relations for single and product moments of k-th lower record values from the inverse distributions of Pareto's type and characterizations

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give recurrence relations for single and product moments of k-th lower record values from the inverse Pareto, inverse generalized Pareto and inverse Burr distributions. We present also characterization conditions for these distributions.
Twórcy
autor
  • Institute of Mathematics, Maria Curie-Skłodowska University, M. Curie-Skłodowskiej 1, 20-031 Lublin, Poland
  • Institute of Mathematics, Maria Curie-Skłodowska University, M. Curie-Skłodowskiej 1, 20-031 Lublin, Poland
Bibliografia
  • [1] S.A. Klugman, H.H. Panjer and G.E. Willmot, Loss Models, From Data to Decisions, John Wiley & Sons, Inc., 1998.
  • [2] G.D. Lin, On a moment problem, Tôhoku Math. Journal 38 (1986), 595-598.
  • [3] P. Pawlas and D. Szynal, Relations for single and product moments of k-th record values from exponential and Gumbel distribution, J. Appl. Statist. Sc. 7 (1) (1998), 53-62.
  • [4] P. Pawlas and D. Szynal, Recurrence relations for single and product moments of k-th record values from Pareto, generalized Pareto and Burr distributions, Commun. Statist.-Theory Meth. 28 (7) (1999), 1699-1709.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmps_1013
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.